A coupled chemotaxis-fluid model: Global existence

Jian-Guo Liu, Alexander Lorz

Research output: Contribution to journalArticlepeer-review

155 Scopus citations

Abstract

We consider a model arising from biology, consisting of chemotaxis equations coupled to viscous incompressible fluid equations through transport and external forcing. Global existence of solutions to the Cauchy problem is investigated under certain conditions. Precisely, for the chemotaxis-Navier- Stokes system in two space dimensions, we obtain global existence for large data. In three space dimensions, we prove global existence of weak solutions for the chemotaxis-Stokes system with nonlinear diffusion for the cell density.© 2011 Elsevier Masson SAS. All rights reserved.
Original languageEnglish (US)
Pages (from-to)643-652
Number of pages10
JournalAnnales de l'Institut Henri Poincare (C) Non Linear Analysis
Volume28
Issue number5
DOIs
StatePublished - Sep 2011
Externally publishedYes

Fingerprint Dive into the research topics of 'A coupled chemotaxis-fluid model: Global existence'. Together they form a unique fingerprint.

Cite this